gynecologist-icon

Periods irregular

I have a problem of irregular period for the past 6-7 months. Suddenly periods came one month late means they came on an alternate basis. One month on and one month off. After this incident I had gone to doc who prescribed me medicine to induce periods. I took the product for 5-6 days and after stopping the product i got periods after 12 days and after ward my periods were on time for3 months. Now in month of Aug my periods came on 24th and til now I didn't got any periods. My weight is 65 kg I'm 5 feet 3 inches tall. Now I have pain in breast and back pain and bloated belly from past one month. I am virgin.. I have stress due to work. I donot have time for exercise. Took thyroid test which was normal. Hb is 13.42...I hope this helps
views-icons 61 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Periods irregular

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
Irregular  periods  is a sign of underlying  hormone  imbalance.  Inducing  period with synthetic  hormones  will further stress the body and make the root cause of the problem  worse.
Next Steps
Good news is that your problem  can be totally reversed, not by masking the symptoms  but by addressing  the root cause of your issue. To know more on this, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
Hello, You are likely to have a hormonal imbalance. Continue with the same medication and when your periods come, do basic hormonal tests on 2nd day of your periods. Also, stay away from stress. You can also visit my clinic International Fertility Centre located in New Delhi for further evaluation. My clinic offers varied gynecology treatments and services to help you have a successful treatment. You can mail me your contact details so that I can get in touch with you.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mamta Pattnayak Gurgaon | Gynecologist
Answered
Hi, it may be due to some hormone imbalance. Take the same medicine again and when you get your periods ; do some hormone tests on day 2 of periods. The treatment of all is reduce stress and exercise.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO